MAUDE Adverse Event Report: DEPUY MITEK LLC US NIT MENSCL SUT NDL W2-0 OC 5PK; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

DEPUY MITEK LLC US NIT MENSCL SUT NDL W2-0 OC 5PK; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Catalog Number 228145
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product has not returned to depuy synthes, however a photo was provided for evaluation.¿ visual inspection of the returned photo found the device carton open without the sutures packing visible.No other anomalies could be observed.The manufacturer performed an investigation of the photo provided with the following results: as per the information and the image provided with the complaint, suture is missing in the folder without evidence of the suture folder¿s precedence before.No capas or nrs have been found related to the defect reported in this complaint.The investigation performed showed that the production controls implemented at the non-sterile level as well as the in-process controls guarantee detection of issues related to missing components.100% of the product undergoes manufacturing controls for this kind of defect, and additionally every batch passes through quality inspection.Missing component defect could be caused during manufacturing but without further evidence, or the device, this cannot be confirmed.The overall complaint was confirmed as the observed condition of the nit menscl sut ndl w2-0 oc 5pk would have contributed to the complained device issue.¿ based on the investigation findings, a potential cause could not be established.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that prior to a meniscal repair surgical procedure it was observed that the nit menscl sut ndl w2-0 oc 5pk device suture was missing.Another like device was used to complete the procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.No additional information was provided.
 
Event or Problem Description
It was reported that during service and evaluation, it was determined that the nit menscl sut ndl w2-0 oc 5pk device was missing components.It was reported in the service order that prior to a meniscal repair surgery it was observed that the device was missing features.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative:.

Brand Name
NIT MENSCL SUT NDL W2-0 OC 5PK
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
MEDOS INT MITEK
chemin blanc 38
le locle CH-02 400
SZ   CH-02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key23795481
Report Number1221934-2025-04737
Device Sequence Number20220533
Product Code NEW
UDI-Device Identifier10886705010073
UDI-Public(01)10886705010073(10)106R3D(17)280131
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080918
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228145
Device Lot Number106R3D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown